# SDR 20060892

- Difficulty date: February 11, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 22,450 hours, 27,441 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 298-304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE 6 INCH CRACK FOUND IN BELLY SKIN 27.5 INCH RT OF BELLY CENTER LINE AT STATION 298 TO STATION 304.  MX REPAIRED CRACK ON BELLY SKIN IAW SRM 51-70. REPAIR DIMENSIONS OF 15.75 INCHES X 6 INCHES.  INSERT 12 INCHES X 4.5 INCHES. RII COMPLIED WITH.
